Amytriptyline

Patty May

Member
I've been prescribed this three times in 29 years. All were unsuccessful, always had to go to something else to get out of my depression. Side effects were weight gain, headaches, and lethargy. The weight gain was more depressing! :) Thankfully I had doctors that weren't afraid to be trying multiple things to help.
Thanks for doing this forum, it's interesting to see how others are dealing with their issues. There is an overload of info, but a person just needs to know when to stop when it gets to be to overwhelming.
Very disappointing and dissatisfied.
 

St Bridie

New Member
I've been prescribed this three times in 29 years. All were unsuccessful, always had to go to something else to get out of my depression. Side effects were weight gain, headaches, and lethargy. The weight gain was more depressing! :) Thankfully I had doctors that weren't afraid to be trying multiple things to help.
Thanks for doing this forum, it's interesting to see how others are dealing with their issues. There is an overload of info, but a person just needs to know when to stop when it gets to be to overwhelming.
Very disappointing and dissatisfied.
I was prescribed this which gave me heart palpitations that scared both my gp and me. I came off them as quick as I could. I would not recommend this.
 

Forum Tips

Support Our Work

DO IT MONTHLY

HEALTH RISING IS NOT A 501 (c) 3 NON-PROFIT

Shopping on Amazon.com For HR

Latest Resources

Top